# SDR DL76L040488

- Difficulty date: May 31, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 29,486 hours, 4,714 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4058650931
- Part serial: 98013252
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 RIGHT CDU SCREEN WENT BLANK ONE HOUR INTO FLIGHT.  RECYCLED CIRCUIT BREAKER E29.  DISPLAY RETURNED FOR APPROX 45 MINUTES THEN FAILED AGAIN.  AIRCRAFT RETURNED TO JFK.  REMOVED AND REPLACED RIGHT FMS CDU PER M/M 34-61-02.  OP CHECKS GOOD AT THIS TIME.
